Volume 13, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The mod 2 homology of infinite loopspaces

Nicholas J Kuhn and Jason B McCarty

Algebraic & Geometric Topology 13 (2013) 687–745
Bibliography
1 A Adem, R L Cohen, W G Dwyer, Generalized Tate homology, homotopy fixed points and the transfer, from: "Algebraic topology" (editors M Mahowald, S Priddy), Contemp. Math. 96, Amer. Math. Soc. (1989) 1 MR1022669
2 S T Ahearn, N J Kuhn, Product and other fine structure in polynomial resolutions of mapping spaces, Algebr. Geom. Topol. 2 (2002) 591 MR1917068
3 G Arone, A generalization of Snaith-type filtration, Trans. Amer. Math. Soc. 351 (1999) 1123 MR1638238
4 A K Bousfield, E B Curtis, D M Kan, D G Quillen, D L Rector, J W Schlesinger, The mod–$p$ lower central series and the Adams spectral sequence, Topology 5 (1966) 331 MR0199862
5 W Browder, On differential Hopf algebras, Trans. Amer. Math. Soc. 107 (1963) 153 MR0145530
6 E H Brown Jr., S Gitler, A spectrum whose cohomology is a certain cyclic module over the Steenrod algebra, Topology 12 (1973) 283 MR0391071
7 R R Bruner, J P May, J E McClure, M Steinberger, $H_\infty $ ring spectra and their applications, Lecture Notes in Mathematics 1176, Springer (1986) MR836132
8 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, Lecture Notes in Mathematics 533, Springer (1976) MR0436146
9 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
10 P Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962) 323 MR0232821
11 P G Goerss, Unstable projectives and stable $\mathrm{Ext}$: with applications, Proc. London Math. Soc. 53 (1986) 539 MR868458
12 T G Goodwillie, Calculus III: Taylor series, Geom. Topol. 7 (2003) 645 MR2026544
13 J P C Greenlees, J P May, Generalized Tate cohomology, Mem. Amer. Math. Soc. 113 (1995) MR1230773
14 D J Hunter, N J Kuhn, Characterizations of spectra with $U$-injective cohomology which satisfy the Brown–Gitler property, Trans. Amer. Math. Soc. 352 (2000) 1171 MR1621749
15 N J Kuhn, Chevalley group theory and the transfer in the homology of symmetric groups, Topology 24 (1985) 247 MR815479
16 N J Kuhn, Tate cohomology and periodic localization of polynomial functors, Invent. Math. 157 (2004) 345 MR2076926
17 N J Kuhn, Topological nonrealization results via the Goodwillie tower approach to iterated loopspace homology, Algebr. Geom. Topol. 10 (2010) 531 MR2460881
18 N J Kuhn, The mod 2 homology of infinite loopspaces, Oberwolfach Reports 8 (2011) 2660
19 J Lannes, S Zarati, Invariants de Hopf d'ordre supérieur et suite spectrale d'Adams, preprint École Polytechnique, mid-1980’s
20 J Lannes, S Zarati, Sur les foncteurs dérivés de la déstabilisation, Math. Z. 194 (1987) 25 MR871217
21 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
22 J P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics 271, Springer (1972) MR0420610
23 R McCarthy, Dual calculus for functors to spectra, from: "Homotopy methods in algebraic topology" (editors J P C Greenlees, R R Bruner, N J Kuhn), Contemp. Math. 271, Amer. Math. Soc. (2001) 183 MR1831354
24 J W Milnor, J C Moore, On the structure of Hopf algebras, Ann. of Math. 81 (1965) 211 MR0174052
25 G M L Powell, On the derived functors of destabilization at odd primes arXiv:1101.0226
26 L Schwartz, Unstable modules over the Steenrod algebra and Sullivan's fixed point set conjecture, Chicago Lectures in Mathematics, University of Chicago Press (1994) MR1282727
27 W M Singer, Iterated loop functors and the homology of the Steenrod algebra, II: a chain complex for $\Omega ^{k}_{s}M$, J. Pure Appl. Algebra 16 (1980) 85 MR549706
28 H Toda, Order of the identity class of a suspension space, Ann. of Math. 78 (1963) 300 MR0156347
29 C A Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Mathematics 38, Cambridge Univ. Press (1994) MR1269324
30 A Zomorodian, G Carlsson, Computing persistent homology, Discrete Comput. Geom. 33 (2005) 249 MR2121296